# SDR VNAA0212038

- Difficulty date: December 30, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 19,928 hours, 17,723 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 2328500000
- Part serial: 091
- Condition: Failed
- Location: Nlg
- Part time: 19,772 hours, 17,386 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE CREW RECEIVED A PROXI SYSTEM AND PROXI LOCK FAIL INDICATIONS.  THE CREW CONTACTED MAINTENANCE CONTROL AND WERE INSTRUCTED TO DIVERT TO PIT FOR MAINTENANCE.  AFTER ARRIVAL IN PIT, MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR HARNESS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
